MathSciNet Relay Station
MathSciNet bibliographic data
MR1079702 (92f:20040) 20G05 (17B10)
Lin, Zong Zhu Representations of Chevalley groups arising from admissible lattices. Proc. Amer. Math. Soc. 114 (1992), no. 3, 651–660.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement